MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYGLASS DS; LED LIGHT SOURCE

BOSTON SCIENTIFIC CORPORATION SPYGLASS DS; LED LIGHT SOURCE
Model Number M00546650
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 (impact codes): impact code f1001 is being used to capture the reportable event of aborted/cancelled procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that spy ds controller was prepared for use in an endoscopic retrograde cholangiopancreatopography (ercp) procedure in the bile duct for the treatment of bile duct stone removal on (b)(6) 2024.It was reported that, prior to the procedure, it was noted that the hookup connection with spyscope ds ii was worn out.The procedure was not completed due to this event.There were no reported patient complications as a result of this event.

Brand Name
SPYGLASS DS
Common Device Name
LED LIGHT SOURCE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
ENERCON TECHNOLOGIES
25 northbrook dr
665
gray ME 04039
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20305486
Report Number3005099803-2024-04679
Device Sequence Number8866348
Product Code NTN
UDI-Device Identifier08714729874348
UDI-Public08714729874348
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142922
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546650
Device Catalogue Number4665
Device Lot Number1832000022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Initial Report FDA Received Date09/25/2024
Date Device Manufactured11/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown